MathSciNet Relay Station
MathSciNet bibliographic data
MR485737 (58 #5551g) 10H10
Pintz, J. Corrigendum: "Elementary methods in the theory of $L$-functions. VII. Upper bound for $L(1, \chi )$'' (Acta Arith. 32 (1977), no. 4, 397–406). Acta Arith. 33 (1977), no. 3, 293–295.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement